MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC da Vinci; ENDOSCOPE PLUS

INTUITIVE SURGICAL, INC da Vinci; ENDOSCOPE PLUS
Model Number 470057-11
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a da vinci-assisted radical extraperitoneal prostatectomy with lymphadenectomy procedure, a portion of the endoscope plus 30-degree instrument fractured.A fragment fell into the patient and was identified, accounted for, and retrieved during the same procedure.The patient was evaluated, and no retained foreign body remained.The procedure was completed.
 
Additional Manufacturer Narrative
The endoscope plus 30-degree instrument has been received for failure analysis investigation; however, the evaluation has not been completed at the time of this report.

Brand Name
da Vinci
Common Device Name
ENDOSCOPE PLUS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50754918
Report Number2955842-2026-38238
Device Sequence Number13178771
Product Code GCJ
UDI-Device Identifier00886874116555
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191736
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Model Number470057-11
Device Catalogue Number470057
Device Lot Number001041 3077
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale